# SDR SWAA2020060990164

- Difficulty date: June 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 51,735 hours, 30,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ESCAPE SLIDE EMERGENCY LIGHT RT INOP.  R&R'D BATTERY PACK M1674 PER MM 33-51-06; OPS CHECK GOOD.
